CareLit Fachartikel

Arterial hypertension as a complication of prolonged therapy with GnRH-analogues in adolescent girls

A de Jong, A Bökenkamp, D Klink · Klinische Pädiatrie · 2011 · Heft 03

Dokument
1109065
CareLit-ID
Jahr
2011
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Klinische Pädiatrie
Autor:innen
A de Jong, A Bökenkamp, D Klink
Ausgabe
Heft 03 / 2011
Seiten
–
Erschienen: 2011-03-23 00:00:00
ISSN
0300-8630

Zusammenfassung

VU University medical center has a gender clinic specialized in the treatment of transsexual adolescents. The treatment protocol includes a phase of prolonged diagnostics in which puberty is postponed using the GnRH-analogue Triptorelinacetate (Decapeptyl-CR®). Here, we report two patients who developed arterial hypertension during treatment with Decapeptyl. Case 1 is a biological girl aged 18 years who developed hypertension after starting therapy. Pre-treatment office blood pressure was 117/71 mmHg, weight 54.5kg, height 155 cm. Ambulatory blood pressure monitoring (ABPM) 3 months later showed hypertensive rea…

Schlagworte

GnRH-analogue arterial hypertension complication puberty After Blood Pressure Blood Adolescent Acetazolamide Aged Klinische Pädiatrie